# SDR BKAA070905102

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N610CA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 788SA
- Aircraft time: 9,159 hours
- Engine: Garrtt TPE331*
- Engine time: 7,341 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31021802
- Part serial: P36192C
- Condition: Shutdown
- Location: Zone 600
- Part time: 7,341 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

RT ENGINE SHUT DOWN IN FLIGHT. APPEARS TO BE A GEARBOX FAILURE OF SOME TYPE
